# SDR SWAA2020113029561

- Difficulty date: November 8, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 26 INCHES FROM FRONT SPAR LT HORIZONTAL STAB.  REPAIRED INSPAR RIB 129.50 AT 26 INCHES FROM FRONT SPAR LT HORIZONTAL STAB, IAW B737-700 SRM 55-10-09-2R -4 REPAIR 4 P/N USED FOR REPAIR 55100003-01 KIT.
